# SDR CA130628003

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 17,334 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Ground Stud
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW SELECTED GEAR DOWN FAILED TO GET GEAR DOWN AND LOCKED INDICATION, RECYCLED THE GEAR WITH NO MOVEMENT OF GEAR CONTROL BREAKER POPPED.  CREW DEPLOYED THE GEAR WITH EMERGENCY EXTENSION WITH 3 DOWN AND LOCKED INDICATION OBSERVED THE CREW CONTACTED FLIGHT SERVICES AND REQUESTED EMERGENCY SERVICES AS A PRECAUTION.  MAINTENANCE PERSONNEL FOUND AN ELECTRICAL TERMINAL END BROKEN AT GROUND STUD ON HYD POWER PACK MOTOR.  REPLACED TERMINAL END AND REATTACHED FUNCTIONAL GEAR SWINGS PREFORMED SERVICEABLE.
